# SDR DALA2015093005881

- Difficulty date: September 29, 2015
- Submitted: September 30, 2015
- Operation: Air carrier
- Aircraft: N540US
- Make and model: Boeing 757251
- Aircraft serial: 26487
- Aircraft time: 54,847 hours, 22,634 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1399
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE SKIN HAS 1 EA .0937" DIAMETER MISLOCATED FASTENER HOLE SPACED AT .350" FROM 1 EA .1562" DIAMETER FASTENER.  HOLE AT BS 1399, 2" OTBD OF STR 2L. NDT AREA AND INSTALL RIVET IAW SRM 53-00-01, PARA 3.
